Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

muscle symptoms


[oc...]

Recommended Posts

Do your muscle symptoms or other symptoms affect one side more than the other. It seems that i have had some leg muscle symptoms and they seem to be mostly on my left side.

 

Does anyone else seem to have muscles symptoms just on one side?

 

 

Link to comment
Share on other sites

Yes.... left side.... my large muscle in the upper leg.  It was tough to walk especially uphill....... I wasn't actually dragging that leg but almost.  I thought I was done for......  It went numb awhile back, but is gaining in strength lately. 

 

My muscles all over have been in energy crisis on and off.  I just push through.  My thoughts on it are that as the benzo 'load' leaves my muscle cells,  they are contracting, but not releasing.  They get oxygen starved.    It will pass. 

Link to comment
Share on other sites

Yep, left arm, right leg for me. What symptoms did you get?

 

Most of the muscle symptoms i get are in one side. When I first started to taper I had a really weak left foot I could barely use it. That got better after a while.

 

later I started having troubles in my left achilles tendon -- it started hurting and eventually i tore the muscle or something. I had a lot of pain in it and I could not walk on it without horrible pain.

 

Well that started healing up and now the achilles is starting again plus buzzing in the same leg. It nerve racking not knowing what is going on with your body.

 

 

what kind of symptoms are you having? Hope it gets better for you.

Link to comment
Share on other sites

Yes.... left side.... my large muscle in the upper leg.  It was tough to walk especially uphill....... I wasn't actually dragging that leg but almost.  I thought I was done for......  It went numb awhile back, but is gaining in strength lately. 

 

My muscles all over have been in energy crisis on and off.  I just push through.  My thoughts on it are that as the benzo 'load' leaves my muscle cells,  they are contracting, but not releasing.  They get oxygen starved.    It will pass.

 

Well i hope it does pass for you.

 

Its scary not knowing whats going on. I am hoping this is withdrawal related, I have had horrible insomnia lately as well.

 

I have had muscle problems and numbness in different areas but it seems that my left leg is the worst.

 

 

Link to comment
Share on other sites

My sx including muscle sx are mostly left upper and right lower, but sometimes it shifts to right or entire back of me.

 

are you getting numbness and tingling or are you having other problems like tightness and pain?

Link to comment
Share on other sites

Bad everywhere but worse on right.

Can I ask what muscle symptoms you have.

 

Mine started with achilles tendon pain, then i hurt something in there -- i think i mgiht have torn the achilles tendon because I could not walk on it for around a year. If I did walk it was very very painful.

 

Then i started having calf pain that would come and go. It feels kinda sore, weak and tight.

 

Ive had a lot of lower back pain as well but I have not had it in a while. The back pain was so bad I couldnt even lay down. I know its not from pulling the muscle like a normal back ache because I have had that before and it didnt feel like that. Also, the pain would come and go very fast. Like it would hurt terribly for 3 days and then be totally gone before starting up a month later.

 

Is this like anything you have?

Link to comment
Share on other sites

It’s my left upper for me. Stresses me out because that lung has collapsed before and when it feels tight or I get the stabbing pain, it brings back memories of that horrible surgery that was the start of my benzo addiction.
Link to comment
Share on other sites

Bad everywhere but worse on right.

Can I ask what muscle symptoms you have.

 

Mine started with achilles tendon pain, then i hurt something in there -- i think i mgiht have torn the achilles tendon because I could not walk on it for around a year. If I did walk it was very very painful.

 

Then i started having calf pain that would come and go. It feels kinda sore, weak and tight.

 

Ive had a lot of lower back pain as well but I have not had it in a while. The back pain was so bad I couldnt even lay down. I know its not from pulling the muscle like a normal back ache because I have had that before and it didnt feel like that. Also, the pain would come and go very fast. Like it would hurt terribly for 3 days and then be totally gone before starting up a month later.

 

Is this like anything you have?

 

I think it is a good sign yours comes and goes in back.

Mine is everywhere and is constant crushing, rigidity, weakness, contracture etc.

So yes, sore, weak and tight...

I have it in whole spine, hips, jaw, face, shoulders, legs. Everywhere.

I was on Benzos for spinal/muscle stuff.

I am only aware of a couple of other ppl that have it this badly.

 

Ppl say that old injuries can cause a lot of problems in WD so maybe yours in due to that.

 

Have you seen a physio or osteopath or anyone or maybe try myofascial release.

 

 

 

 

Link to comment
Share on other sites

Yes, I've noticed it mostly on my left side. The worst seems to be the left side of my face. I already have some nerve issues on this side so I think the withdrawal is exacerbating the issue.
Link to comment
Share on other sites

Bad everywhere but worse on right.

Can I ask what muscle symptoms you have.

 

Mine started with achilles tendon pain, then i hurt something in there -- i think i mgiht have torn the achilles tendon because I could not walk on it for around a year. If I did walk it was very very painful.

 

Then i started having calf pain that would come and go. It feels kinda sore, weak and tight.

 

Ive had a lot of lower back pain as well but I have not had it in a while. The back pain was so bad I couldnt even lay down. I know its not from pulling the muscle like a normal back ache because I have had that before and it didnt feel like that. Also, the pain would come and go very fast. Like it would hurt terribly for 3 days and then be totally gone before starting up a month later.

 

Is this like anything you have?

 

I think it is a good sign yours comes and goes in back.

Mine is everywhere and is constant crushing, rigidity, weakness, contracture etc.

So yes, sore, weak and tight...

I have it in whole spine, hips, jaw, face, shoulders, legs. Everywhere.

I was on Benzos for spinal/muscle stuff.

I am only aware of a couple of other ppl that have it this badly.

 

Ppl say that old injuries can cause a lot of problems in WD so maybe yours in due to that.

 

Have you seen a physio or osteopath or anyone or maybe try myofascial release.

 

Well, im sorry to hear about all that going on with you.

 

I hope it gets better for you. I would think that it will evenutally get better with time. I have been going thru this now for over 2 years.  Its getting better but there are times when my leg really bothers me bad.

 

I will look into the myofacial release.

 

Thanks. Let me know how you are doing from time to time.

 

 

Link to comment
Share on other sites

It’s my left upper for me. Stresses me out because that lung has collapsed before and when it feels tight or I get the stabbing pain, it brings back memories of that horrible surgery that was the start of my benzo addiction.

 

Sorry you are going thru that. I am the same way with it scaring. There are certain WD symptoms that happen and it always makes me afraid that i am having a seixure because the medicine i was on was for that --- I am always scared that the neuro WD symptoms are some kind of a precursor to my seizure history. I have said before that fear was the worst symptom to go thru during tapering.

 

Good luck to you

Link to comment
Share on other sites

Yes, I've noticed it mostly on my left side. The worst seems to be the left side of my face. I already have some nerve issues on this side so I think the withdrawal is exacerbating the issue.

 

Sorry about that. I think the withdrawal has made my problems worse.

 

Its odd how this stuff can be more prominent on a particular side. Hopefully yours will clear up with time.

 

What kind of symptoms do you get?

Link to comment
Share on other sites

My sx including muscle sx are mostly left upper and right lower, but sometimes it shifts to right or entire back of me.

 

are you getting numbness and tingling or are you having other problems like tightness and pain?

 

Everything, numb, burning, tingling, pain, pins and needles, swollen, pressure, extreme rigidity, loss of coordination, others don't remember

Link to comment
Share on other sites

My sx including muscle sx are mostly left upper and right lower, but sometimes it shifts to right or entire back of me.

 

are you getting numbness and tingling or are you having other problems like tightness and pain?

 

Everything, numb, burning, tingling, pain, pins and needles, swollen, pressure, extreme rigidity, loss of coordination, others don't remember

 

Sorry, I hope it gets better for you and all of us.

Link to comment
Share on other sites

×
×
  • Create New...